# SDR CA070215002

- Difficulty date: February 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,777 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part serial: P63269C
- Condition: Broken
- Location: Accessory Drive
- Component: Accessory Drive, Alidsg
- Component part number: TPE33110UGR
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCESSORY DRIVE HOUSING BOTTOM CASE DRAIN THREADED MOUNTING BOSS DISCOVERED BROKEN. ENGINE REMOVED AND LOANER ENGINE INSTALLED. (TC NR 20070215002)
